Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An analogue of the Schwarz lemma for bounded symmetric domains


Author: Giancarlo Travaglini
Journal: Proc. Amer. Math. Soc. 88 (1983), 85-88
MSC: Primary 32M15; Secondary 32H99
DOI: https://doi.org/10.1090/S0002-9939-1983-0691282-X
MathSciNet review: 691282
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the best possible estimate for the determinant of the Jacobian of a holomorphic mapping of a bounded symmetric domain into a ball.


References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Classes of holomorphic functions of several variables in circular domains, Proc. Nat. Acad. Sci. U. S. A. 46 (1960), 721-723. MR 0120390 (22:11144)
  • [2] C. Carathéodory, Über die Abbildungen, die durch systeme von analytischen funktionen von mehreren Veränderlichen erzeugt werden, Math. Z. 34 (1932), 758-792. MR 1545283
  • [3] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Dekker, New York, 1970. MR 0277770 (43:3503)
  • [4] A. Korányi, A Schwarz lemma for bounded symmetric domains, Proc. Amer. Math. Soc. 17 (1966), 210-213. MR 0199434 (33:7579)
  • [5] -, Holomorphic and harmonic functions on bounded symmetric domains, CIME Summer Course on Geometry of Bounded Homogeneous Domains, Cremonese, Roma, 1968, pp. 125-197. MR 0237817 (38:6098)
  • [6] -, Function theory on bounded symmetric domains, Several Complex Variables, Scuola Norm. Sup. Pisa, 1978, pp. 201-216. MR 681311 (84b:32046)
  • [7] Y. Kubota, An extremal problem on the classical Cartan domains, Kodai Math. J. 4 (1981), 278-287. MR 630247 (83h:32031)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32M15, 32H99

Retrieve articles in all journals with MSC: 32M15, 32H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691282-X
Keywords: Schwarz lemma, bounded symmetric domains
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society